Серии в марковских последовательностях.

Л.Я. Савельев

Sibirskij matematiceskij zurnal (1991)

  • Volume: 32, Issue: 4, page 116-132
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Савельев, Л.Я.. "Серии в марковских последовательностях.." Sibirskij matematiceskij zurnal 32.4 (1991): 116-132. <http://eudml.org/doc/63455>.

author = {Савельев, Л.Я.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {joint distribution; Markov chains; Generating function},
language = {rus},
number = {4},
pages = {116-132},
publisher = {Izd. AN SSSR},
title = {Серии в марковских последовательностях.},
url = {http://eudml.org/doc/63455},
volume = {32},
year = {1991},

AU - Савельев, Л.Я.
TI - Серии в марковских последовательностях.
JO - Sibirskij matematiceskij zurnal
PY - 1991
VL - 32
IS - 4
SP - 116
EP - 132
LA - rus
KW - joint distribution; Markov chains; Generating function
UR - http://eudml.org/doc/63455
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.